BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1983 Volume 6 >

Please use this identifier to cite or link to this item:

Title: Topological Characterizations of the Tychonoff Cubes I^τ
Authors: Hamamdjiev, Atanas L.
Issue Date: 1983
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 6, No 1, (1983), 90p-94p
Description: [Hamamdjiev Atanas L.; Хамамджиев Атанас Л.]
ISSN: 0204-9805
Appears in Collections:1983 Volume 6

Files in This Item:

File Description SizeFormat
Pliska-06-1983-090-094.pdf6.3 MBAdobe PDFView/Open
Abstract.jpgAbstract167.97 kBJPEGThumbnail


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License